Title of article
The ABC Conjecture Implies Vojtaʹs Height Inequality for Curves Original Research Article
Author/Authors
Machiel Van Frankenhuysen، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
14
From page
289
To page
302
Abstract
Following Elkies (Internat. Math. Res. Notices7 (1991) 99–109) and Bombieri (Rothʹs theorem and the abc-conjecture, preprint, ETH Zürich, 1994), we show that the ABC conjecture implies the one-dimensional case of Vojtaʹs height inequality. The main geometric tool is the construction of a Belyimage function. We take care to make explicit the effectivity of the result: we show that an effective version of the ABC conjecture would imply an effective version of Rothʹs theorem, as well as giving an (in principle) explicit bound on the height of rational points on an algebraic curve of genus at least two.
Journal title
Journal of Number Theory
Serial Year
2002
Journal title
Journal of Number Theory
Record number
715339
Link To Document